# SDR UPS97824854

- Difficulty date: October 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FS 660 RBL 58 - TOP OF FLOORBEAM HAS HEAVY CORROSION (METAL IS SEPARATING AT ATTACH TANG).  REPAIRED IAW DHC SK-801-609.
